# SDR CA140618001

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,084 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: PIM0010
- Condition: Broken
- Location: Muffler
- Part time: 825 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HEARD TICKING NOISE AT FULL POWER FOR TAKEOFF. TAKEOFF ABORTED. SUBSEQUENT GROUND RUNS DETECTED DEFECTIVE INTERNAL BAFFLING IN FORWARD MUFFLER ON LT ENGINE. APROXIMATELY 50% OF INTERNAL BAFFLING WAS MISSING AND REMAINING PORTION WAS FLOATING FREE.  A NEW MUFFLER WAS INSTALLED.
